# SDR 2012FA0000741

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: General aviation
- Aircraft: N648DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000176
- Aircraft time: 1,674 hours, 2,197 cycles
- Engine: Pwc PW617FE
- System (JASC): 7603 · Power Lever
- Part: Gear
- Condition: Obstructed
- Location: Throttle
- Part time: 1,674 hours, 2,197 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PILOT UNABLE TO RETARD THE RT THROTTLE COMPLETELY.  A SUCCESSFUL LANDING WAS ACCOMPLISHED.  INSPECTION REVEALED ONE OF THE DUST COVER SEGMENTS FOR THAT THROTTLE WAS NOT MOVING IN SEQUENCE WITH THROTTLE MOVEMENT.  ON FURTHER INVESTIGATION, IT WAS FOUND THAT THE TAB THAT HOOKS THE DEFECTIVE SEGMENT TO THE NEXT SEGMENT HAD BROKEN AND DROPPED INTO THE ACTUATOR GEARS INSIDE THE THROTTLE QUADRANT PREVENTING COMPLETE THROTTLE LEVER MOVEMENT.   THE THROTTLE JAM OCCURRED DURING DESCENDING POWER LEVER MOVEMENT AND NOT IN SOME OTHER FLIGHT CRITICAL PHASE OF OPERATION.
